# SDR FDEA2020050420874

- Difficulty date: May 2, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 73,268 hours, 26,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - MAINFRAME - STA 580 FLOOR BEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK   AT LBL 45.5 TRIMMED OUT UPPER AFT FLANGE OF FLOOR BEAM SPLICE SEGMENT PER FEDEX DWG SR57-  53-004 REV  - , FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX DWG SR57-53-004 REV -   , REF EA # F-5310-T0353910 P1 FUSELAGE - MAINFRAME - STA 580 FLOOR BEAM SPLICE   SEGMENT UPPER AFT FLANGE CRACK REPAIR - REPAIR DOCUMENTATION & REPETITIVE   INSPECTION PER SR57-53-004
